# SDR RYNA2010007020021

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 53,143 hours, 33,693 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEVATOR POWER LIGHT CAME ON DURING TAXI.  INSPECTED CONTROL SURFACE OPERATION, NO DEFECT.  PULLED AND RESET C/B P-27.  OPERATIONAL CHECK SYSTEM PER MM 27-30-12 AND WDM 27-33-03.  OPERATIONAL CHECKED NORMAL.
